MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; RSP, PRIMARY HUMERAL MONOBLOCK, 6MM X 108

ENCORE MEDICAL L.P. DJO SURGICAL; RSP, PRIMARY HUMERAL MONOBLOCK, 6MM X 108
Catalog Number 510-00-006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2021-00582; 510-00-012, s809 - trauma, s801 - device cracked/broke, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - due to rsp - revision due to stem breakage.

Brand Name
DJO SURGICAL
Common Device Name
RSP, PRIMARY HUMERAL MONOBLOCK, 6MM X 108
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key21723920
Report Number1644408-2025-00357
Device Sequence Number3784075
Product Code KWS
UDI-Device Identifier00888912024792
UDI-Public00888912024792
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2022
Device Catalogue Number510-00-006
Device Lot Number977F1127
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-118 LOT: 832C1519.; 506-03-122 LOT: 833C1519.; 506-03-122 LOT: 833C1519.; 506-03-126 LOT: 834C1551.; 508-01-440 LOT: 924F1032.; 508-32-104 LOT: 866C2611.; 508-40-101 LOT: 875C1131.; 510-08-000 LOT: 142G1276.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight114 KG